Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 17, NWS Tampa Bay, FL

June 6, 2013Charlotte County, DeSoto County, Highlands County, Florida

NWS Tampa Bay, FL issued this tornado warning at Jun 6, 2013, 12:18 PM EDT for Charlotte County, DeSoto County, Highlands County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 12:18 PM EDT (16:18 UTC)
Expired
Jun 6, 2013, 12:45 PM EDT
In force
27 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Charlotte County, FL, DeSoto County, FL, Highlands County, FL

The radar

The Tampa radar (KTBW), 92 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:43 AM EDTTornado WatchSPC11 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 4.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
512 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WFUS52 KTBW 061618
TORTBW
FLC015-027-055-061645-
/O.NEW.KTBW.TO.W.0017.130606T1618Z-130606T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1218 PM EDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN DESOTO COUNTY IN FLORIDA.
  SOUTHWESTERN HIGHLANDS COUNTY IN FLORIDA.
  NORTHEASTERN CHARLOTTE COUNTY IN FLORIDA.

* UNTIL 1245 PM EDT

* AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR BABCOCK RANCH...OR 17 MILES SOUTH OF ARCADIA...MOVING
  NORTH AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  BABCOCK RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.

&&

LAT...LON 2733 8180 2725 8138 2688 8170 2693 8190
TIME...MOT...LOC 1617Z 200DEG 39KT 2700 8177

$$
1 follow-up statement
763 
WWUS52 KTBW 061630
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1230 PM EDT THU JUN 6 2013

FLC015-061640-
/O.CAN.KTBW.TO.W.0017.000000T0000Z-130606T1645Z/
CHARLOTTE FL-
1230 PM EDT THU JUN 6 2013

...THE TORNADO WARNING FOR NORTHEASTERN CHARLOTTE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.

LAT...LON 2728 8153 2704 8167 2706 8187 2733 8180
TIME...MOT...LOC 1630Z 200DEG 39KT 2713 8171

$$

FLC027-055-061645-
/O.CON.KTBW.TO.W.0017.000000T0000Z-130606T1645Z/
DESOTO FL-HIGHLANDS FL-
1230 PM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR WESTERN
HIGHLANDS AND EASTERN DESOTO COUNTIES...

AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.   LOCATED OVER SOUTHERN DESOTO COUNTY...OR 12
MILES SOUTHEAST OF ARCADIA...MOVING NORTH AT 45 MPH.

THE TORNADO WILL BE NEAR...
  RURAL CENTRAL DESOTO COUNTY.
  RURAL WESTERN HIGHLANDS COUNTY.
  RURAL NORTHEASTERN DESOTO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2728 8153 2704 8167 2706 8187 2733 8180
TIME...MOT...LOC 1630Z 200DEG 39KT 2713 8171

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 11:38 AM EDT, 40 minutes earlier.

Area forecast discussion, Jun 6, 11:38 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1138 AM EDT THU JUN 6 2013

..HEAVY RAIN TORNADO AND MINOR COASTAL FLOODING THREATS WILL
CONTINUE THROUGH THE AFTERNOON AS TROPICAL STORM ANDREA AFFECTS
THE REGION...

.DISCUSSION...
RAIN BANDS ASSOCIATED WITH TROPICAL STORM ANDREA OVER THE EASTERN
GULF WATERS NOW 110 MILES TO THE WEST OF TAMPA CONTINUE TO MOVE
ONSHORE INTO THE FORECAST AREA LATE THIS MORNING WITH SOME
TROPICAL STORM FORCE WIND GUSTS BEING OBSERVED WITHIN THESE BANDS
AS WELL AS ISOLATED TORNADOES.

AS FOR THE REMAINDER OF TODAY ADDITIONAL RAIN BANDS FROM ANDREA
WILL CONTINUE TO AFFECT THE REGION WITH LOCALLY HEAVY RAINS...AND
GUSTY TROPICAL STORM FORCE WIND GUSTS. IN ADDITION A HIGHLY SHEAR
ENVIRONMENT WILL CONTINUE TO SUPPORT THE POSSIBILITY OF ADDITIONAL
TORNADOES OR MARINE WATERSPOUTS AND AFTER COORD WITH THE STORM
PREDICTION CENTER NEWLY ISSUED TORNADO WATCH NUMBER 283 WILL BE IN
EFFECT FOR THE ENTIRE FORECAST AREA UNTIL 10 PM EDT (02Z) TONIGHT.
WITH A STRONG SOUTHERLY FLOW THE THREAT OF MINOR COASTAL FLOODING
WITH ABOVE NORMAL TIDES WILL CONTINUE...ESPECIALLY FROM THE BAY
AREA NORTH. ZONE AND COASTAL FORECAST PRODUCTS WILL BE UPDATED
WITHIN THE NEXT HOUR TO REFLECT THE TORNADO WATCH HEADLINE CHANGES
OTHERWISE NO OTHER CHANGES EXPECTED AT THIS TIME.

&&

.AVIATION...
AS A STRONG RAIN BAND FROM TROPICAL STORM ANDREA MOVES THROUGH THE
COASTAL AREA...ALL TAF SITES WILL SEE PERIODS OF HEAVY RAIN WITH
REDUCED VSBYS AND CIGS. MVFR AND IFR CONDITIONS WILL BE COMMON.
ADDITIONALLY...SUSTAINED WINDS OF 20-35 KNOTS WITH GUSTS OF UP TO 45
KNOTS WILL BE SEEN IN THE RAIN BAND. BEHIND THIS BAND...DRIER
CONDITIONS WILL MOVE IN LATE THIS AFTERNOON AND EVENING...THOUGH
STRONG GUSTY WINDS WILL REMAIN...TURING TO THE SOUTHWEST AND WEST.

&&

.MARINE...
TROPICAL STORM WARNINGS REMAIN IN EFFECT FOR ALL OF THE NEAR
AND OFFSHORE GULF WATERS INCLUDING THE TAMPA BAY WATERS AS
TROPICAL STORM ANDREA NOW AROUND 110 MILES TO THE WEST OF
TAMPA MOVES TO THE EAST AND NORTHEAST THROUGH THE AFTERNOON.
CURRENT FORECAST ON TRACK WITH ONLY MINOR COSMETIC CHANGES
EXPECTED.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
     CITRUS-DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-
     LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     TROPICAL STORM WARNING FOR CHARLOTTE-CITRUS-DESOTO-
     HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
     SARASOTA-SUMTER.

     LAKE WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR HARDEE-
     HIGHLANDS-LEE-POLK.

GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD OUT
     20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
     ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

DISCUSSION/MARINE...57/MCMICHAEL
AVIATION...18/FLEMING
Hazardous weather outlook, Jun 6, 5:24 AM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
524 AM EDT THU JUN 6 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-062130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
524 AM EDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...TROPICAL STORM ANDREA...
ANDREA WILL MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF...
APPROACHING NORTH FLORIDA THIS EVENING THEN CONTINUING NORTHEAST
TOWARD THE MID ATLANTIC COAST ON FRIDAY.

...TORNADO AND WATERSPOUT IMPACT...
RAIN BANDS ASSOCIATED WITH ANDREA WILL PRODUCE WATERSPOUTS AND
ISOLATED TORNADOES TODAY.

...FLOOD IMPACT...
HEAVY RAINS MAY CAUSE MINOR URBAN FLOODING IN POOR DRAINAGE AREAS
TODAY. SOME RIVER FLOODING MAY OCCUR IF PROLONGED HEAVY RAIN OCCURS.

...COASTAL FLOOD IMPACT...
MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE DURING HIGH TIDES
AS TROPICAL STORM ANDREA APPROACHES THE COAST. SEE LATEST LOCAL
STATEMENTS FOR SPECIFIC DETAILS.

...RIP CURRENT IMPACT...
EXTREMELY HAZARDOUS RIP CURRENTS WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
WE WILL SEE MORE TYPICAL SHOWERS AND STORMS AFTER TROPICAL STORM
ANDREA PULLS AWAY. NO SEVERE STORMS ARE EXPECTED.

...RIP CURRENT IMPACT...
DANGEROUS RIP CURRENTS WILL CONTINUE ON FRIDAY...THEN BEGIN TO
DIMINISH OVER THE WEEKEND.

...WIND AND SEA IMPACT...
SOME RESIDUAL SWELL COULD CREATE HAZARDOUS BOATING CONDITIONS INTO
FRIDAY...BUT WINDS AND SEAS WILL IMPROVE FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER.
FORMAL ACTIVATION MAY BE NEEDED.

JILLSON

In the hours before

Special weather statement, Jun 6, 7:30 AM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
730 AM EDT THU JUN 6 2013

FLZ050-061215-
PINELLAS-
730 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
PINELLAS AND SOUTHWESTERN PASCO COUNTIES FOR A STRONG THUNDERSTORM
CAPABLE OF PRODUCING A FUNNEL CLOUD VALID UNTIL 815 AM EDT...

AT 728 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
ROTATING STRONG THUNDERSTORM CAPABLE OF PRODUCING A FUNNEL CLOUD
LOCATED NEAR CLEARWATER BEACH...OR NEAR CLEARWATER...MOVING NORTH AT
30 MPH WILL AFFECT CLEARWATER...BELLEAIR...BELLEAIR BEACH AND LARGO.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.

LAT...LON 2803 8283 2808 8285 2809 8282 2806 8279
      2813 8279 2816 8282 2816 8285 2817 8285
      2818 8285 2816 8282 2818 8281 2817 8266
      2787 8273 2789 8286
TIME...MOT...LOC 1130Z 188DEG 26KT 2798 8281
Special weather statement, Jun 6, 9:52 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
952 AM EDT THU JUN 6 2013

FLZ050-051-061430-
HILLSBOROUGH-PINELLAS-
952 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PINELLAS AND
WESTERN HILLSBOROUGH COUNTIES FOR TORRENTIAL RAINS WITH STRONG WIND
GUSTS VALID UNTIL 1030 AM EDT...

AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
BANDS OF HEAVY RAIN WITH A FEW EMBEDDED THUNDERSTORMS LOCATED NEAR
PASS-A-GRILLE BEACH...OR NEAR SAINT PETE BEACH...MOVING NORTH AT 40
MPH WILL AFFECT SAINT PETE BEACH...PINELLAS POINT...PASS-A-GRILLE
BEACH AND FORT DESOTO PARK.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE EXTREME
CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THIS
MORNING.

&&

LAT...LON 2814 8279 2813 8245 2795 8220 2767 8254
      2782 8241 2789 8241 2792 8248 2782 8246
      2783 8254 2796 8256 2799 8267 2794 8271
      2789 8258 2782 8258 2770 8263 2769 8271
      2764 8266 2761 8274 2761 8275 2781 8282
TIME...MOT...LOC 1350Z 198DEG 34KT 2772 8271
Local storm report, Jun 6, 10:23 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1023 AM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TORNADO          3 WSW SAINT PETERSBURG  27.74N 82.71W
06/06/2013                   PINELLAS           FL   911 CALL CENTER

            TREES DOWN ON ROADWAY...VEHICLE AND ROOF OF RESTAURANT
            LOCATED ON BEACH BLVD IN GULFPORT.

&&

WYNN
Special weather statement, Jun 6, 10:30 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1030 AM EDT THU JUN 6 2013

FLZ043-061515-
SUMTER-
1030 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUMTER COUNTY
FOR HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...

AT 1028 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS LOCATED NEAR
BUSHNELL...MOVING NORTH AT 25 MPH WILL AFFECT
WAHOO...BUSHNELL...ISTACHATTA AND SUMTERVILLE.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 309 AND 329.

GUSTY WINDS OF 25 TO 40 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.

LAT...LON 2896 8195 2831 8196 2832 8206 2852 8206
      2853 8210 2857 8215 2857 8221 2865 8227
      2874 8223 2876 8219 2879 8217 2882 8218
      2890 8227 2896 8230
TIME...MOT...LOC 1429Z 189DEG 22KT 2868 8213

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:25 PM EDTSpecial Marine WarningTBW50 min
Jun 5, 8:30 PM EDTSpecial Marine WarningTBW45 min
Jun 5, 9:31 PM EDTSpecial Marine WarningTBW44 min
Jun 5, 9:43 PM EDTSpecial Marine WarningTBW47 min
Jun 5, 10:16 PM EDTSpecial Marine WarningTBW44 min
Jun 6, 1:01 AM EDTSpecial Marine WarningTBW44 min
Jun 6, 2:49 AM EDTTornado WarningTBWManatee26 min
Jun 6, 3:13 AM EDTTornado WarningTBWHillsborough, Manatee32 min
Jun 6, 3:44 AM EDTTornado WarningTBWHillsborough31 min
Jun 6, 3:59 AM EDTTornado WarningTBWCharlotte, DeSoto31 min
Jun 6, 4:06 AM EDTSpecial Marine WarningTBW24 min
Jun 6, 4:11 AM EDTTornado WarningTBWHillsborough34 min
Jun 6, 4:26 AM EDTSpecial Marine WarningTBW64 min
Jun 6, 5:26 AM EDTTornado WarningTBWHighlands34 min
Jun 6, 5:32 AM EDTTornado WarningTBWPolk28 min
Jun 6, 7:51 AM EDTTornado WarningTBWPasco, Pinellas24 min
Jun 6, 7:52 AM EDTSpecial Marine WarningTBW53 min
Jun 6, 8:36 AM EDTSpecial Marine WarningTBW84 min
Jun 6, 8:51 AM EDTSpecial Marine WarningTBW84 min
Jun 6, 9:52 AM EDTSpecial Weather StatementTBWHillsborough, Pinellas38 min
Jun 6, 9:57 AM EDTSpecial Marine WarningTBW63 min
Jun 6, 9:58 AM EDTTornado WarningTBWPinellas32 min
Jun 6, 10:17 AM EDTSpecial Marine WarningTBW58 min
Jun 6, 10:25 AM EDTAreal Flood AdvisoryTBWPinellas4 hr
Jun 6, 10:30 AM EDTSpecial Weather StatementTBWSumter45 min
Jun 6, 10:55 AM EDTSpecial Marine WarningTBW2 hr
Jun 6, 11:11 AM EDTTornado WarningTBWCharlotte, Lee, Sarasota49 min
Jun 6, 11:34 AM EDTTornado WarningTBWManatee, Sarasota26 min
Jun 6, 11:38 AM EDTTornado WarningTBWManatee, Sarasota37 min
Jun 6, 11:56 AM EDTTornado WarningTBWHillsborough, Pinellas34 min
Jun 6, 11:57 AM EDTTornado WarningTBWPasco33 min
Jun 6, 12:17 PM EDTTornado WarningTBWDeSoto, Hardee28 min
Jun 6, 12:26 PM EDTSpecial Weather StatementTBWPasco49 min
Jun 6, 12:33 PM EDTTornado WarningTBWCharlotte, DeSoto27 min
Jun 6, 12:40 PM EDTTornado WarningTBWDeSoto, Hardee, Manatee, Sarasota35 min
Jun 6, 12:42 PM EDTTornado WarningTBWHillsborough, Manatee, Sarasota48 min
Jun 6, 12:48 PM EDTTornado WarningTBWDeSoto, Hardee, Highlands27 min
Jun 6, 1:06 PM EDTAreal Flood AdvisoryTBWManatee, Sarasota4 hr
Jun 6, 1:12 PM EDTAreal Flood AdvisoryTBWPolk4 hr
Jun 6, 1:14 PM EDTTornado WarningTBWHighlands, Polk31 min
Jun 6, 1:17 PM EDTSpecial Marine WarningTBW58 min
Jun 6, 1:38 PM EDTTornado WarningTBWCharlotte, Lee22 min
Jun 6, 1:57 PM EDTTornado WarningTBWCharlotte, Lee18 min

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.